# SDR ASAA0410562

- Difficulty date: November 19, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654795939
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND INTERCOSTAL CORRODED.  REMOVED DAMAGED INTERCOSTAL, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM.  (M)
